# SDR SWAA2023061649651

- Difficulty date: May 18, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT HAS MULTIPLE AREAS AROUND FASTENER HOLES BS500I LBL21 TO RBL21<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT RBL 14 REMAINING THICKNESS LESS THAN 0.056' IN AN AREA OF 1X1 FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING ATS TOOL ID 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1- OUT OF LIMITS.;[03] REMOVED DAMAGED FCB AFT LOWER BULKHEAD SUPPORT BS500I; LBL21 TO RBL21 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW FCB AFT LOWER BULKHEAD SUPPORT BS500I; LBL21 TO RBL21 PER DWG 143A7902 AND SRM 51-40-05-0G-0. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTIONS STEP 4; OK TO INSTALL GIVEN.;[06] VERIFIED MEASUREMENTS TABLE.;[07] INSTALLED FCB AFT LOWER BULKHEAD SUPPORT BS500I; LBL22 TO RBL22 PER DWG 143A7902 AND SRM 51-40-02-0G-0.;[08] VERIFIED CORRECTIVE ACTIONS STEP 7.
